# SDR USAASB99149

- Difficulty date: June 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N389US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23311
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 3219421
- Condition: Failed
- Location: Rt Pack
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LGA - FLT 2323, ON CLIMB-OUT FROM LGA, THE AIRCRAFT WOULD NOT PRESSURIZE.  FLIGHT RETURNED TO FIELD AT LGA AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE FOUND THE RIGHT PACK 35 DEGREES SHUTOFF VALVE HAD FAILED CLOSED.  REMOVED AND REPLACED RIGHT PACK 35 DEGREE SHUTOFF VALVE AND TEMPERATURE CONTROL BOX.  LEAK CHECK AND OPERATIONAL CHECK GOOD.  (M)
